Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Leonard Gillman and Meyer Jerison
Title: Rings of continuous functions
Additional book information: D. Van Nostrand Co., Inc., Princeton, 1960. ix +300 pp. $8.75.

Review Information:

Reviewer: Edwin Hewitt
Journal: Bull. Amer. Math. Soc. 68 (1962), 173-176
DOI: https://doi.org/10.1090/S0002-9904-1962-10732-0